# SDR 03FDEA00122

- Difficulty date: February 13, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 44,812 hours, 26,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1010,  LBL 63,  WL 215, FRAME HAS A GOUGE.
